# SDR REXA2024100300774

- Difficulty date: June 20, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: SH67031810
- Condition: Deformed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3EA HOLES TO BE ELONGATED IN PAX DOOR SILL ANGLE. (1EA THROUGH FWD HANDRAIL FITTING AFT OTBD HOLE, 1EA HOLE THROUGH AFT HANDRAIL FITTING FWD OTBD HOLE, AND 1EA HOLE 5 HOLES BACK FROM FWD EDGE OF SILL ANGLE.) ALL ARE CIRCLED IN RED. REPAIRED PASSENGER DOOR SURROUND STRUCTURE IAW MHIRJ REO 690-53-21-1793 REV. -- DATED 2024-07-04.
